# SDR SWIA202054456

- Difficulty date: November 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FLOOR STRUCTURE IN 3 SPOTS INBOARD OF RT CENTER SEAT TRACK BETWEEN FS 569R & FS 597R, MARKED.  C-CHECK RO 12/04/2020.  PERFORMED BEAM SPLICE REPAIR, PER CRJ700 SRM.
